# SDR SIMA20130602001

- Difficulty date: June 2, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 23,714 hours, 19,604 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE, RECEIVED AN EICAS MESSAGE "GEN4 BRNG FAIL', SECONDS LATER A STRONG ODOR BURNING ELECTRICAL WAS NOTICED. NO SMOKE DETECTED.  DECLARED AN EMERGENCY & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  PERFORMED ODOR EVENT TROUBLESHOOTING IAW ETN EM-72-034 COULD NOT DUPLICATE BURNING ODOR.  ACFT RELEASED FOR FUNCTIONAL CHECK FLIGHT.  FUNCTIONAL CHECK FLIGHT WAS FOUND SATISFACTORY. AIRCRAFT RETURNED TO SERVICE.
